# SDR SIMA201112304

- Difficulty date: April 28, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N737MW
- Make and model: Emb EMB-135LR
- Aircraft serial: 145396
- Aircraft time: 22,297 hours, 19,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUND LEFT OMEGA BEAM CORRODED AT FRAME 20 CROSSMEMBER.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED THE LEFT OMEGA BEAM AT FRAME 20 BY REPLACEMENT OF FILLER AND DOUBLER OF PREVIOUS REPAIR IAW EMB SRM 53-00-10 FIG 201.  THE AIRCRAFT WAS RETURNED TO SERVICE.
